# SDR IPXA09M55872

- Difficulty date: May 1, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1421-1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ. F2-01 EXISTING REPAIR ON HORIZONTAL PRESSURE PANEL BETWEEN FS 1421- 1441 BL0- RBL 15 NOT PER SRM, NOT ON MRCSSR.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER  AND FINGER DOUBLER IAW IPXA EO MD11-5330-33470.
